# SDR USAAF00035

- Difficulty date: May 7, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GSO-CLT - FLT 1476 - LEFT MAIN LANDING GEAR LIGHT DID NOT ILLUMINATE WHEN GEAR WAS LOWERED.  THERE WAS NO ABNORMAL INDICATION ON THE MULTIFUNCTION DISPLAY UNIT.  THE GEAR WAS CYCLED WITH THE SAME RESULT.  PERFORMED A FLY-BY OF THE TOWER AND CONFIRMED THAT THE GEAR APPEARED TO BE DOWN.  AN EMERGENCY WAS DECLARED, HOWEVER FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE LEFT MAIN GEAR DOWN SWITCH WITH NO PROBLEMS NOTED.  RELAMPED THE LEFT MAIN GEAR INDICATION SOCKET.  OK FOR SERVICE. (M)
